# SDR GTIA2017071202071

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 20,740 hours, 9,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO APPROACH, F.A. CALLED TO INFORM US OF FUMES AFTER LANDING.  THE NR 2 PACK SHUT DOWN PRODUCING SOME IMPROVEMENT. THE NR 1 PACK SHUTDOWN PRODUCING ADDITIONAL IMPROVEMENT.  PERFORMED TSM 05-50-00-810-831-A, THE CAUSE OF THE ODOR WAS THE NR 2 PACK IAW LP 2271796-1.  NR  2 PACK CAUSING CABIN ODOR.
